An equation that arises in studying ground state solutions to semilinear elliptic equations
Matematičeskie zametki, Tome 58 (1995) no. 3, pp. 461-464
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_58_3_a15,
author = {Ya. Sh. Il'yasov},
title = {An~equation that arises in studying ground state solutions to semilinear elliptic equations},
journal = {Matemati\v{c}eskie zametki},
pages = {461--464},
year = {1995},
volume = {58},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_3_a15/}
}
Ya. Sh. Il'yasov. An equation that arises in studying ground state solutions to semilinear elliptic equations. Matematičeskie zametki, Tome 58 (1995) no. 3, pp. 461-464. http://geodesic.mathdoc.fr/item/MZM_1995_58_3_a15/
[1] Ilyasov Ya. Sh., Matem. sb., 184:6 (1993), 67–82 | Zbl
[2] Berestycki H., Lions P. L., Arch. Rat. Mech. Anal., 82 (4) (1983), 313–345 | MR | Zbl
[3] Lions Zh.-L., Mazhenes E., Neodnorodnye granichnye zadachi i ikh prilozheniya, Mir, M., 1971 | Zbl
[4] Pokhozhaev S. I., DAN SSSR, 165:1 (1965), 36–39 | MR | Zbl
[5] Kolmogorov A. V., Fomin S. V., Elementy teorii funktsii i funktsionalnogo analiza, Nauka, M., 1976